Confused By Antibiotics?
Hi. My child has just taken erythromycin stearate (a drug that doctors give to all children because I have diphtheria in my area). Now my child has a cold, flu and fever. Check with the doctor, he is given the medicine for ambroxol, paracetamol and cefadroxil. Then what about the erythromycin drug? Can it be taken together with other medicines above or can it be stopped (because the doctor’s message that gave it must be finished). NPlease sincerely for an explanation. To be honest, I, who are unfamiliar with medicines, are very worried that I am afraid that I am afraid to give my child the wrong medicine. NThank you for your attention.
From the information you conveyed, if in your area there are patients with diphtheria, and a diphtheria infection prevention program is being carried out, then you can continue this erytromycin treatment as recommended by your previous doctor. Even if your child is currently coughing and getting treatment from another doctor, you don't need to take both of these antibiotics at one time.
You can stop cefadroxilya, and continue treatment of erytromycin, ambroxol, and paracetamol according to the dose previously given.
And if your child's medicine runs out, however, your child's cough has not improved, you should return to the doctor who gave erytromycin for further evaluation and examination. A physical examination by the doctor may be followed by a throat swab or blood test if necessary.
During the treatment period or during this illness, your child should not eat noodles, meatballs, fried rice, crackers, or snacks.
Provide healthy food, rest, and consume enough water and milk to increase your child's immune system.
That is the information we can convey, also read diphtheria.